İbrahim Yalçınkaya
İbrahim Yalçınkaya
Professor, Applied Mathematics, Necmettin Erbakan University
erbakan.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the behavior of positive solutions of the system of rational difference equations xn+ 1= xn− 1ynxn− 1+ 1, yn+ 1= yn− 1xnyn− 1+ 1
AS Kurbanlı, C Çinar, İ Yalçinkaya
Mathematical and Computer Modelling 53 (5-6), 1261-1267, 2011
1392011
On the global asymptotic stability of a second-order system of difference equations
I Yalcinkaya
Discrete Dynamics in Nature and Society 2008, 2008
134*2008
On the solutions of systems of difference equations
I Yalçinkaya, C Cinar, M Atalay
Advances in difference equations 2008, 1-9, 2008
125*2008
On the recursive sequence
D Simsek, C Cinar, R Karatas, I Yalcinkaya
International Journal of Pure and Applied Mathematics 28 (1), 117-124, 2006
85*2006
On positive solutions of a reciprocal difference equation with minimum
C QINAR, S Stevic, I YALQINKAYA
Journal of Applied Mathematics & Computing 17 (1), 307-314, 2005
782005
On a max-type difference equation
I Yalçinkaya, BD Iricanin, C Cinar
Discrete Dynamics in Nature and Society 2007, 2008
632008
THE DYNAMICS OF THE DIFFERENCE EQUATION x (n+ 1)= alpha x (nk)/beta+ gamma x (n-(K+ 1))(p)
N Battaloglu, C Cinar, I Yalcinkaya
Ars Combinatoria 97, 281-288, 2010
562010
Global asymptotic stability of a system of difference equations
I Yalcinkaya, C Cinar, D Simsek
Applicable Analysis 87 (6), 677-687, 2008
502008
On the asymptotic stability of xn+ 1=(a+ xnxn− k)/(xn+ xn− k)
R Abu-Saris, C Çinar, I Yalçinkaya
Computers & Mathematics with Applications 56 (5), 1172-1175, 2008
482008
On the dynamics of the recursive sequence xn+ 1= xn− 1β+ γxn− 22xn− 4+ γxn− 2xn− 42
ME Erdogan, C Cinar, I Yalcinkaya
Computers & Mathematics with Applications 61 (3), 533-537, 2011
442011
ON THE DYNAMICS OF THE DIFFERENCE Equation...
I Yalçinkaya, C Çinar
412009
Global asymptotic stability of a system of two nonlinear difference equations
I Yalcinkaya, C Cinar
Fasciculi Mathematici 43, 171-180, 2010
362010
On the periodicity of a difference equation with maximum
A Gelisken, C Cinar, I Yalcinkaya
Discrete Dynamics in Nature and Society 2008, 2008
362008
On the solutions of the difference equation
D Simsek, C Cinar, I Yalcinkaya
International Journal of Contemporary Mathematical Sciences 1 (10), 481-487, 2006
282006
A note on global asymptotic stability of a family of rational equations
C Cinar, S Stevic, I Yalçinkaya
Rostocker Mathematisches Kolloquium 59, 41-49, 2005
202005
On solutions of the difference equation
C Cinar, R Karatas, I Yalçınkaya
Mathematica Bohemica 132 (3), 257-261, 2007
182007
Global behavior of a second order system of difference equations
I Yalcinkaya, DT Tollu
Advanced Studies in Contemporary Mathematics 26 (4), 653-667, 2016
172016
Global behavior of a three-dimensional system of difference equations of order three
DT Tollu, İ YALÇINKAYA
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
162019
On the difference equation of higher order
C Cinar, T Mansour, I Yalcinkaya
162013
On the positive solutions of the difference equation system xn+ 1= 1 zn, yn+ 1= yn xn− 1yn− 1, zn+ 1= 1 xn− 1
C Cinar, I Yalçinkaya
J. Inst. Math. Comp. Sci 18, 91-93, 2005
162005
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20